# SDR SWAA2016020948766

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,214 hours, 55,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6556685
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER ESCAPE SLIDE CONTAINER MOUNTING BRACKET LOOSE.  SECURED FASTENER IAW AMM.
